Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 62, Number 2, 2012

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD
Favourites:
ADD

Algebra of differential operators associated with Young diagrams
pp. 148-155(8)
Authors: Mironov, A.; Morozov, A.; Natanzon, S.

Favourites:
ADD

On higher rank coisotropic A-branes
pp. 156-169(14)
Author: Herbst, M.

Favourites:
ADD

The classification of Killing magnetic curves in S^2xR
pp. 170-182(13)
Authors: Munteanu, M. I.; Nistor, A. I.

Favourites:
ADD

Heterotic non-Kahler geometries via polystable bundles on Calabi-Yau threefolds
pp. 183-188(6)
Authors: Andreas, B.; Garcia-Fernandez, M.

Favourites:
ADD
Favourites:
ADD

Abelian Chern-Simons theory, Stokes' theorem, and generalized connections
pp. 204-212(9)
Authors: Sahlmann, H.; Thiemann, T.

Favourites:
ADD
Favourites:
ADD

The general caloron correspondence
pp. 224-241(18)
Authors: Hekmati, P.; Murray, M. K.; Vozzo, R. F.

Favourites:
ADD

Knot invariants and new weight systems from general 3D TFTs
pp. 242-271(30)
Authors: Qiu, J.; Zabzine, M.

Favourites:
ADD
Favourites:
ADD

The falling cat as a port-controlled Hamiltonian system
pp. 279-291(13)
Authors: Iwai, T.; Matsunaka, H.

Favourites:
ADD

On two subclasses of (a,b)-metrics being projectively related
pp. 292-300(9)
Authors: Tayebi, A.; Peyghan, E.; Sadeghi, H.

Favourites:
ADD

On supersymmetric Lorentzian Einstein-Weyl spaces
pp. 301-311(11)
Authors: Meessen, P.; Ortin, T.; Palomo-Lozano, A.

Favourites:
ADD
Favourites:
ADD

Quantum free Yang-Mills on the plane
pp. 330-343(14)
Authors: Anshelevich, M.; Sengupta, A. N.

Favourites:
ADD

Conformal flatness, non-Abelian Kaluza-Klein reduction and quaternions
pp. 344-351(8)
Authors: Maraner, P.; Pachos, J. K.

Favourites:
ADD

Schubert calculus and singularity theory
pp. 352-360(9)
Authors: Gorbounov, V.; Petrov, V.

Favourites:
ADD

Flat 3-webs via semi-simple Frobenius 3-manifolds
pp. 361-367(7)
Author: Agafonov, S. I.

Favourites:
ADD

On complex Landsberg and Berwald spaces
pp. 368-380(13)
Authors: Aldea, N.; Munteanu, G.

Favourites:
ADD

Analytic integrability of Bianchi class A cosmological models with k=1
pp. 381-386(6)
Authors: Ferragut, A.; Llibre, J.; Pantazi, C.

Favourites:
ADD

Connections on Lie algebroids and on derivation-based noncommutative geometry
pp. 387-402(16)
Authors: Lazzarini, S.; Masson, T.

Favourites:
ADD
Favourites:
ADD

Berezin integration on non-compact supermanifolds
pp. 427-448(22)
Authors: Alldridge, A.; Hilgert, J.; Palzer, W.

Favourites:
ADD
Favourites:
ADD

On deformations of D-manifolds and CR D-manifolds
pp. 464-478(15)
Author: Rossi, F. A.

Favourites:
ADD

Symmetries of massless vertex operators in AdS5xS^5
pp. 479-505(27)
Author: Mikhailov, A.

Favourites:
ADD

On n-ary Hom-Nambu and Hom-Nambu-Lie algebras
pp. 506-522(17)
Author: Yau, D.

Favourites:
ADD

Chamber structure and wallcrossing in the ADHM theory of curves, I
pp. 523-547(25)
Author: Diaconescu, D. E.

Favourites:
ADD

Chamber structure and wallcrossing in the ADHM theory of curves II
pp. 548-561(14)
Authors: Chuang, W. y.; Diaconescu, D. E.; Pan, G.

Favourites:
ADD

Gromov-Witten invariants and rational curves on Grassmannians
pp. 563-566(4)
Author: Lopez Martin, A.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more